I'm on day four of taking Chantix and I noticed bumps on the back of my legs and thighs, this is kind of freaking me out,but I don't want to stop taking the meds. my quit day is the day after memorial day and i really do want to quit, but i find myself smoking more because i know the quit day is coming. Breast cancer runs in my family (my grandmother died in 2005 and my mother was diagnosed two years ago) and smoking for me right now is not an option! I need advice... please help.
You could be experiencing an allergic reaction to Chantix. If the rash gets any worse or is not going away you should see your doctor - especially if you start experiencing other allergic symptoms such as tightness in the chest, difficulty breathing; swelling of the mouth, face, lips, or tongue; unusual hoarseness etc.
You may find some of these patient reviews interesting
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 1 answer
Posted 13 Mar 2011 • 3 answers
I have been taking pradaxafor approx 3 weeks & have developed a rash on chest & upper back which is?
Posted 18 Aug 2011 • 1 answer
Posted 3 Apr 2016 • 1 answer
Posted 20 Aug 2017 • 1 answer